# SDR CALA2022012400205

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041721400
- Condition: Corroded
- Location: Fr58-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION AT STR 40R BETWEEN FR58-FR64. GENERATED BY V061334 ON HAECO LCQ NR 9292527/30527 REMOVED AND REPLACED STRINGER 40RIGHT IN AFT CARGO PIT FRAME 58-64RT IAW A320 SRM 51-72-11. PERFORMED BY V913406 AND INSP BY V892285.
